Numerische Mathematik

, Volume 58, Issue 1, pp 399–418

Some results about the pseudospectral approximation of one-dimensional fourth-order problems

  • Daniele Funaro
  • Wilhelm Heinrichs
Article

DOI: 10.1007/BF01385633

Cite this article as:
Funaro, D. & Heinrichs, W. Numer. Math. (1990) 58: 399. doi:10.1007/BF01385633

Summary

We analyze the pseudospectral approximation of fourth order problems. We give convergence results in the one dimensional case. Numerical experiments are shown in two dimensions for the approximation of the rhombic plate bending problem. Eigenvalues and preconditioning are also investigated.

Subject classifications

AMS(MOS): 65N3573C02CR: G 1.7

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Daniele Funaro
    • 1
  • Wilhelm Heinrichs
    • 2
  1. 1.Dipartimento di MatematicaUniversit`a di PaviaPavia(Italy)
  2. 2.Mathematisches InstitutUniversität DüsseldorfDüsseldorfGermany